I went to the doctor today to talk about my dosages and all of that. Told her I liked the gel, but it’s far too expensive. She said we could switch to injections, but also could go through a compounding pharmacy and get a cream for much cheaper. I opted for that for now. The only problem is that I probably won’t get the cream until next week and I only have a couple doses left of the AndroGel. This means that I will be off T for a few days. Bummer. Hopefully not long enough to cause me any trouble.
I’ve been noticing the veins on my arms more. They stand out. Also, the hair on my arms is a bit thicker and darker. The change is not nearly as noticeable as on my legs though.
My voice is really low today. But my throat is also really sore from who knows what. I guess from my carousing last night.
My doctor asked how the hormones were treating me. Asked about libido even. And I realized that I actually haven’t seen much of a change in that area. I noticed a little bit a few weeks in, but either I’ve become used to that, or it wasn’t really a change. I think my libido has always been pretty high, so perhaps I’m just not noticing a difference. Or perhaps the T is not affecting me in that realm. It doesn’t bother me either way, perhaps it’s good that it isn’t out of control as I am single.
I watched “Soldier’s Girl” today. I need to stop watching depressing trans movies…
I put sunscreen on my fox yesterday, and nowhere else. Whoo!